MathSciNet Relay Station
MathSciNet bibliographic data
MR2465670 37E05 (37A05 37A25 37B99)
Gutierrez, C.; Lloyd, S.; Pires, B. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1439–1445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement